IEEE - Institute of Electrical and Electronics Engineers, Inc. - A probabilistic robustness result for a multilinearly parameterized H/sub /spl infin// norm

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Barmish, B.R.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 5
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.879177
Regular:

The main result in the paper addresses probabilistic robustness for a multilinearly parameterized H/sub /spl infin// norm involving uncertain parameters. For the prescribed class of admissible... View More

Advertisement